# SDR CA971113074

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 55988
- Condition: Sheared Shaft
- Location: Nr 1 Hyd
- Part time: 4,505 hours
- Component: Abex, 5509808
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NR 1 HYDRAULIC SYSTEM WOULD NOT PRESSURIZE AFTER START-UP.  SHAFT SHEARED. REPLACED.  PART TC:  1,831.
